# SDR ASOA2015122814284

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 18,511 hours, 12,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE REQUIRES REPLACEMENT.  REPLACED CABIN MEGAPHONE IAW AMM 25-61-14 AND REF 25-61-14, FIG 1, ITEM 5.
